I have a severe rash on my chest and stomach and my ankles and hands are very swollen... is that a side effect of this drug?
HELLO THERE I HOPE YOU ARE WELL AND FEELING BETTER!
SIDE EFFECTS: other PPIs is well-tolerated. The most common side effects are rash, diarrhea, nausea, vomiting, headaches and dizziness. Nervousness, abnormal heartbeat, muscle pain, weakness, leg cramps, and water retention occur infrequently.
YOU ARE EXPERIENCING SOME OF THE SIDE EFFECTS
YOU SHOULD CONTACT YOUR DOCTOR ASAP
- Zegerid Information for Consumers
- Zegerid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zegerid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 1 answer
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Posted 9 Feb 2011 • 1 answer
Posted 26 Oct 2011 • 1 answer
Posted 17 Nov 2014 • 1 answer
Pennsaid - Has anybody gotten a rash on the joints that you use pen said on after being in the sun ?
Posted 7 Jun 2016 • 1 answer